The purpose of this paper is to obtain the estimate for the average mean value of the remainder term of the asymptotic formula for the quadratic mean value of the Fourier coefficients of the eigenfunctions over the discrete spectrum of the automorphic Laplacian.
EMİRLEROĞLU, Zernişan (1997) "The Linear Mean Value of the Remainder Term in the Problem of Asymptotic Behavior of Eigenfunctions of the Automorphic Laplacian," Turkish Journal of Mathematics: Vol. 21: No. 4, Article 7. Available at: https://journals.tubitak.gov.tr/math/vol21/iss4/7